# SDR S2YA07004

- Difficulty date: April 29, 2007
- Submitted: August 20, 2007
- Operation: Air carrier
- Aircraft: N85SK
- Make and model: Beech 1900D
- Aircraft serial: UE85
- Aircraft time: 29,024 hours, 36,401 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON 04/29/07 DURING INSPECTION REQUIRED BY AD 2006-18-51 SKYWAY MAINTENANCE FOUND A CRACK ON RIGHT WING AFT SPAR, LOWER SPAR CAP AFT FLANGE AT WING STATION 117 INCHES.  THE CRACK RAN FROM THE AFT EDGE TO A RIVET HOLE.  THE DAMAGE WAS REPAIRED IAW RAYTHEON AIRCRAFT CO. RDO FIELD REPAIR FR-CO-01527 BY EMERY AIR IN ROCKFORD AND AN FAA FORM 337 WAS FILLED OUT ON 05/07/07.
